MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURIGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURIGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 4095 surgical table and found the unit to be operating according to specification.No issues with the function or operation of the table were found and the unit was returned to service.While onsite, the steris clinical support representative spoke with user facility personnel who stated at the time of the reported event the patient was positioned in reverse orientation with the tabletop fully extended toward the head end.Additionally, the user facility used a headrest extender incompatible with the steris 4095 surgical table.This combination caused the table to become unstable as all the patient's weight was on one side of the table's support column resulting in the reported event.The 4095 surgical table operator manual states, "warning - instability hazard: possible patient or user injury, as well as surgical table or accessory failure, may result from using steris table accessories for other than their stated purpose - or from using accessories manufactured and sold by other companies for use on steris surgical tables." the steris surgical table patient positioning guide included with every 4095 surgical table sold states, "never add additional accessories to the table to extend the table platform further from the column (unless you have consulted with steris).This may cause table instability." a steris clinical support representative performed in-service training with user facility personnel on the proper use and operation of the 4095 surgical table, specifically proper table configuration and patient positioning.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table tipped over.The patient was transferred to a different table, and the procedure was completed successfully following a short delay.No report of injury.

Brand Name
STERIS
Common Device Name
4095 SURIGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25034664
Report Number1043572-2026-00042
Device Sequence Number9323485
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)251211
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown